# SDR SWAA2023110102116

- Difficulty date: September 19, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W FLAP TRACK NO-6 AFT CONE FAIRING 642EB EXTERNAL SKIN APPEAR DELAMINATED<[01] SUMMARY=REMOVED FAIRING 642EB FOR ACCESS PER BOEING 737-800 SRM 51-40-02-0G-0 ACCOMPLISHED TAP TEST INSPECTION IAW NDTM PART 1;51-05-01. DIS BOND NOTED. AREA MARKED (12' X 18'). [ST8842 ; B/C 167796]. R/W FLAP TRACK #6 AFT CONE FAIRNING 642EB OUT OF LIMITS PER B737 SRM 57-53-70-2R-4 PER TABLE 202. NO REPAIR ALLOWED INSTALLED RT WING FLAP TRACK #6 AFT CONE FAIRING 642EB AS PER AMM 27-51-18-400-802. SCREW GUN B/C 176010. CALIBRATION DUE DATE 14DEC23. RESTORED FINISH AT R/W FLAP TRACK NO-6 AFT CONE FAIRING 642EB AS PER B-737 AMM 51-21-73-370-803.;[02] VERIFIED STEP 1
